Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 320961, 6 pages
http://dx.doi.org/10.1155/2013/320961
Research Article

On the Existence of Polynomials with Chaotic Behaviour

1Departamento de Matemática Aplicada, Instituto de Matemática, Universidade Federal do Rio de Janeiro, CP 68530, 21945-970 Rio de Janeiro, RJ, Brazil
2IUMPA, Universitat Politècnica de València, Departament de Matemática Aplicada, Edifici 7A, 46022 València, Spain

Received 29 May 2013; Accepted 7 August 2013

Academic Editor: Ajda Fošner

Copyright © 2013 Nilson C. Bernardes Jr. and Alfredo Peris. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nilson C. Bernardes Jr. and Alfredo Peris, “On the Existence of Polynomials with Chaotic Behaviour,” Journal of Function Spaces and Applications, vol. 2013, Article ID 320961, 6 pages, 2013. https://doi.org/10.1155/2013/320961.